# SDR ASAA11510485

- Difficulty date: October 6, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 10,476 hours, 3,246 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW6681
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 10,472 hours, 3,241 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LIGHT ON AFTER LANDING.  RESISTANCE BETWEEN PIN 2D TO CONNECTOR SHELL OF CONNECTOR DP0501MODS LESS THAN 10M REF FIM TASK 75 23 00 810 801.  FAULT CODE 75 10581.  REPLACED NR 1 ENGINE HMU PER 737NG MM 73 21 10 400 801 NR 1 ENGINE CONTROL LIGHT "OFF" AFTER TESTS.
